# SDR C2XA97BT069

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 166
- System (JASC): 7170 · Engine Drains
- Part: Tube
- Part number: S7171001401300
- Condition: Broken
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTV - ON A CHECK, FOUND FLOW DIVIDER TO DRAIN BLOCK TUBE BROKEN AT FLOW DIVIDER END, LT ENGINE.  REMOVED AND REPLACED DRAIN TUBE.  (M)
